# SDR 98ZZZX4015

- Difficulty date: August 25, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N49WA
- Make and model: Lear 25B
- Aircraft serial: 142
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 124F0016CRO212
- Condition: Failed
- Location: Lt Engine
- Part time: 387 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

THE LEFT ENGINE NR 6 HIGH PRESSURE TEFLON HOSE SPLIT CAUSING AIRCRAFT TO LOSE HYDRAULIC PRESSURE.  SUBMITTER SUGGESTED FAULTY HOSE AS CAUSE OF FAILURE.
